Searched for: subject:"polynomials"
(1 - 20 of 56)

Pages

document
van Iersel, L.J.J. (author), Janssen, R. (author), Jones, M.E.L. (author), Murakami, Y. (author), Zeh, Norbert (author)
A common problem in phylogenetics is to try to infer a species phylogeny from gene trees. We consider different variants of this problem. The first variant, called Unrestricted Minimal Episodes Inference, aims at inferring a species tree based on a model with speciation and duplication where duplications are clustered in duplication episodes....
journal article 2020
document
Gupta, D.K. (author), van Keulen, A. (author), Langelaar, M. (author)
Multiresolution topology optimization (MTO) methods involve decoupling of the design and analysis discretizations, such that a high‐resolution design can be obtained at relatively low analysis costs. Recent studies have shown that the MTO method can be approximately 3 and 30 times faster than the traditional topology optimization method for 2D...
journal article 2020
document
Groenevelt, W.G.M. (author), Giardina', C. (author), Redig, F.H.J. (author), Carinci, G. (author)
We study self-duality for interacting particle systems, where the particles move as continuous time random walkers having either exclusion interaction or inclusion interaction. We show that orthogonal self-dualities arise from unitary symmetries of the Markov generator. For these symmetries we provide two equivalent expressions that are related...
journal article 2019
document
Gao, Yuan (author), Qiao, Tiezhu (author), Zhang, Haitao (author), Yang, Yi (author), Pang, Y. (author), Wei, Hongyan (author)
During the operation of the belt conveyor, measuring speed of the belt conveyor is vital to the safe and efficient operation. In the existing measuring speed system, the measurement instrument is required contacting with the surface of the belt. The contact measurement method cannot avoid the occurrence of measuring error caused by slipping...
journal article 2019
document
Groenevelt, W.G.M. (author)
We obtain stochastic duality functions for specific Markov processes using representation theory of Lie algebras. The duality functions come from the kernel of a unitary intertwiner between ∗-representations, which provides (generalized) orthogonality relations for the duality functions. In particular, we consider representations of the...
journal article 2019
document
van Zanten, A.J. (author)
For any (Formula presented.) a (Formula presented.)-constacyclic code (Formula presented.), of length (Formula presented.) is a set of polynomials in the ring (Formula presented.), which is generated by some polynomial divisor (Formula presented.) of (Formula presented.). In this paper a general expression is presented for the uniquely...
journal article 2018
document
Rozendaal, J. (author), Veraar, M.C. (author)
We study polynomial and exponential stability for C<sub>0</sub>-semigroups using the recently developed theory of operator-valued (L<sup>p</sup>,L<sup>q</sup>) Fourier multipliers. We characterize polynomial decay of orbits of a C<sub>0</sub>-semigroup in terms of the (L<sup>p</sup>,L<sup>q</sup>) Fourier multiplier properties of its...
journal article 2018
document
Redig, F.H.J. (author), Sau, F. (author)
We find all self-duality functions of the form (Formula presented.)for a class of interacting particle systems. We call these duality functions of simple factorized form. The functions we recover are self-duality functions for interacting particle systems such as zero-range processes, symmetric inclusion and exclusion processes, as well as...
journal article 2018
document
Rozendaal, J. (author), Veraar, M.C. (author)
We study growth rates for strongly continuous semigroups. We prove that a growth rate for the resolvent on imaginary lines implies a corresponding growth rate for the semigroup if either the underlying space is a Hilbert space, or the semigroup is asymptotically analytic, or if the semigroup is positive and the underlying space is an (Formula...
journal article 2018
document
van Iersel, L.J.J. (author), Janssen, R. (author), Jones, M.E.L. (author), Murakami, Y. (author), Zeh, Norbert (author)
A common problem in phylogenetics is to try to infer a species phylogeny from gene trees. We consider different variants of this problem. The first variant, called Unrestricted Minimal Episodes Inference, aims at inferring a species tree based on a model of speciation and duplication where duplications are clustered in duplication episodes....
conference paper 2018
document
Ayala Valenzuela, M.A. (author), Carinci, G. (author), Redig, F.H.J. (author)
We study fluctuation fields of orthogonal polynomials in the context of particle systems with duality. We thereby obtain a systematic orthogonal decomposition of the fluctuation fields of local functions, where the order of every term can be quantified. This implies a quantitative generalization of the Boltzmann–Gibbs principle. In the...
journal article 2018
document
Gaiko, V. (author), Vuik, C. (author), Reijm, Huibert A.J. (author)
In this paper, we study a multi-parameter Liénard polynomial system carrying out its global bifurcation analysis. To control the global bifurcations of limit cycle in this systems, it is necessary to know the properties and combine the effects of all its field rotation parameters. It can be done by means of the development of our...
journal article 2018
document
Bellos, Vasilis (author), Kourtis, Ioannis M. (author), Moreno Rodenas, A. (author), Tsihrintzis, Vassilios A. (author)
A methodology is presented which can be used in the evaluation of parametric uncertainty in urban flooding simulation. Due to the fact that such simulations are time consuming, the following methodology is proposed: (a) simplification of the description of the physical process; (b) derivation of a training data set; (c) development of a data...
journal article 2017
document
Roos, C. (author)
We deal with a recently proposed method of Chubanov [A polynomial projection algorithm for linear feasibility problems. Math. Program. 153 (2015), pp. 687–713] for solving linear homogeneous systems with positive variables. Some improvements of Chubanov's method and its analysis are presented. We propose a new and simple cut criterion and...
journal article 2017
document
Huang, Tianjin (author), Jia, Li (author), Menenti, M. (author), Lu, Jing (author), Zhou, Jie (author), Hu, Guangcheng (author)
We present in this paper a polynomial fitting method applicable to segments of footprints measured by the Geoscience Laser Altimeter System (GLAS) to estimate glacier thickness change. Our modification makes the method applicable to complex topography, such as a large mountain glacier. After a full analysis of the planar fitting method to...
journal article 2017
document
de Klerk, E. (author), Lasserre, Jean B. (author), Laurent, Monique (author), Sun, Zhao (author)
We provide a monotone nonincreasing sequence of upper bounds f H k (k≥1) fkH(k≥1) converging to the global minimum of a polynomial <i>f</i> on simple sets like the unit hypercube in ℝ<sup><i>n</i></sup>. The novelty with respect to the converging sequence of upper bounds in Lasserre [Lasserre JB (2010) A new look at nonnegativity on closed...
journal article 2017
document
Wei, L. (author), Urbach, H.P. (author)
The focal field properties of radially/azimuthally polarized Zernike polynomials are studied. A method to design the pupil field in order to shape the focal field of radially or azimuthally polarized phase vortex is introduced. With this method, we are able to obtain a pupil field to achieve a longitudinally polarized hollow spot with a depth of...
journal article 2016
document
Perko, Z. (author), van der Voort, S.R. (author), Van De Water, Steven (author), Hartman, C.M.H. (author), Hoogeman, M.S. (author), Lathouwers, D. (author)
The highly conformal planned dose distribution achievable in intensity modulated proton therapy (IMPT) can severely be compromised by uncertainties in patient setup and proton range. While several robust optimization approaches have been presented to address this issue, appropriate methods to accurately estimate the robustness of treatment...
journal article 2016
document
Asadi, A.R. (author), Roos, C. (author)
In this paper, we design a class of infeasible interior-point methods for linear optimization based on large neighborhood. The algorithm is inspired by a full-Newton step infeasible algorithm with a linear convergence rate in problem dimension that was recently proposed by the second author. Unfortunately, despite its good numerical behavior,...
journal article 2015
document
Schöbi, R. (author), Sudret, B. (author)
In geotechnical applications, mechanical properties of soil vary spatially within the soil mass and they are often represented by random fields. When data at certain locations of the soil mass are available, conditional random fields may be used to incorporate them. In this paper, we combine conditional random fields with sparse polynomial chaos...
conference paper 2015
Searched for: subject:"polynomials"
(1 - 20 of 56)

Pages